# SDR AALA20020760

- Difficulty date: May 24, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 509 - EN ROUTE BOS-ORD, AFTER TAKEOFF THERE WAS SMOKE IN THE CABIN, THEN IN COCKPIT.  DECLARED EMERGENCY.  SMOKE STAYED.  RETURNED BOS AND LANDED WITHOUT INCIDENT.  TIGHTENED BOLT ON APU MASTER CHIP DETECTOR.  PERFORMED COMPLETE PACK BURN.  REPLACED COALESCER BAGS AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
